Implicit Hamiltonian systems with symmetry


Schaft, A.J. van der (1998) Implicit Hamiltonian systems with symmetry. Reports on Mathematical Physics, 41 (2). pp. 203-221. ISSN 0034-4877

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:Implicit Hamiltonian systems with symmetry are treated by exploiting the notion of symmetry of Dirac structures. It is shown how Dirac structures can be reduced to Dirac structures on the orbit space of the symmetry group, leading to a reduced implicit (generalized) Hamiltonian system. The approach is specialized to nonholonomic mechanical systems with symmetry.
Item Type:Article
Copyright:© 1998 Elsevier
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 140316